# SDR FDEA201007022318

- Difficulty date: July 2, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N930FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25240
- Aircraft time: 57,415 hours, 17,967 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Damaged
- Location: Bs 1540-1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING SEAT TRACK HAS SCALLOPS PREVIOUSLY REMOVED AT BS 1635-1640, LBL 24.75,   WHICH WILL INTERFERE WITH INSTALLATION OF CARGO HANDLING SYS. REMOVED SEAT TRACK BS 1540-1640, LBL 24.75 IAW SRM 51-40-02. REMOVED WEB BS 1620-,  1640, LBL 24.75 IAW SRM 51-40-02. FABRICATED NEW SEAT TRACK, PN BAC 1520-792, 7178-, T6511, IAW SRM 53-60-52.  LOCATED/DRILLED NEW SEAT TRACK IAW SRM 51-40-05.  TREATED/PRIMED IAW SRM 51-20-01. INSTALLED NEW SEAT TRACK BS 1640-1640, LBL 24.75,  PN FX146N5130, IAW SRM 51-40-02. INSTALLED WEB BS 1620-1640, LBL 24.75, P/N 140N2506-1, IAW SRM 51-40-02. MAJOR REPAIR .
